# SDR UHLA2011020500063

- Difficulty date: February 5, 2011
- Submitted: February 8, 2011
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 13,302 hours, 8,199 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"EMER LT BATT FAULT" ON EICAS.  OVERHEAD CABIN EMERGENCY LIGHTS 3 AND 5 REMAIN ILLUMINATED WITH EMERGENCY LIGHTS IN ARMED POSITION.  PERFORMED OPS CHECK OF EMER LIGHTS IAW EMB MM 33-50-01.  OPS CHECK GOOD.
